# SDR 97FDEA00708

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE PROTECTION SYS FAULT ILLUMINATED AND HORN SOUNDED INTERMITTENTLY AT THE TOP OF DESCENT.  REMAINED OUT FOR THE REST OF THE FLIGHT.  FOUND FIRE LOOP CONNECTIONS ON NR 2 ENG TO BE EXTREMELY DIRTY.  REMOVED ALL FIRE LOOP AND HARNESS CONNECTIONS ON NR 2 ENGINE.  CLEANED, INSPECTED AND REINSTALLED ALL CONNECTIONS.  SYSTEM TESTS OK PER MAINTENANCE MANUAL 26-11-01.
